# SDR DALA12007123127

- Difficulty date: August 26, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT Y503.2 HAS CORROSION ABOVE FR16.  BLENDED AREA IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 106.   REMOVED AND REPLACED FLOOR SUPPORT AT Y503.2 FWD UTILITY AREA IAW SRM 51-44-11 AND 51-42-11.  APPLIED TOP COAT TO FASTENERS IAW SRM 51-75-12.
